question-icon

What causes urine leakage?

default
Posted on Wed, 4 Jul 2018
Question: I was told I have bladder leakage, but after tests, was told the leakage is not from the bladder. It is clear while my urine is yellow from medication I take. I don't know where this could be coming from.
doctor
Answered by Dr. Eni (2 hours later)
Brief Answer:
Laboratory exams to be considered.

Detailed Answer:
Dear patient,
Thank You for posting in Health Care Magic.

I understand the disturbance that the leakages can cause and firstly I would recommend to make some laboratories test of it: a culture or a microscopic examination, to check out whether are bacterias or fungis in it or whether not. If not, most probably this is due to PH change (acidity of your vagina) and there is not something to worry.

Secondly I would recommend you to do an ultrasound intravaginal examination to check for inner annormalities and also performing a Pup- test ( screening test) is very recommended for your age.

If you have other questions, please feel free to post them.

Regards,
Dr. Eni
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 319 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes urine leakage?

Brief Answer: Laboratory exams to be considered. Detailed Answer: Dear patient, Thank You for posting in Health Care Magic. I understand the disturbance that the leakages can cause and firstly I would recommend to make some laboratories test of it: a culture or a microscopic examination, to check out whether are bacterias or fungis in it or whether not. If not, most probably this is due to PH change (acidity of your vagina) and there is not something to worry. Secondly I would recommend you to do an ultrasound intravaginal examination to check for inner annormalities and also performing a Pup- test ( screening test) is very recommended for your age. If you have other questions, please feel free to post them. Regards, Dr. Eni